Hair loss is sometimes a side effect of taking beta blockers. Not sure if there's a way to stop that other than changing medications.
You have normal sinus rhythm but it's fast? How fast? If it's consistently over 100, you should talk to your cardio about that. It's not normal or healthy. Your meds may need to be adjusted.
thanks for the reply . the prescribed medications that I described are controlling my heart rate at 70-80 bps and my bp is 120/80. another issue that I will discuss with my EP is numbness of the toes on my left foot. this came on gradually. I'm wondering if this is a side effect of the heart medications or a nerve issue. I see my EP in 2 days.
Cold, tingling or numb extremities are side effects of beta blockers. I have experienced all 3 to varying degrees on Sotalol, mostly in my toes, but usually not to a level that bothers me.
I haven't heard of hair loss being a problem! I certainly hope that doesn't start to happen:(